Makale
Tam Makale
Uluslararası
2013
On the convergence theorems of an implicit iteration process for asymptotically quasi I-nonexpansive mappings
Hacettepe Journal of Mathematics and Statistics
Cilt 42 · Sayı 6 · ss. 617–626 · 01.01.2013
Atıf için künye
Yıldırım, İ. (2013). On the convergence theorems of an implicit iteration process for asymptotically quasi I-nonexpansive mappings. Hacettepe Journal of Mathematics and Statistics, 42(6), 617–626. https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84961705057&origin=inward
BibTeX
@article{yildirim2013-72802,
author = {Yıldırım, İsa},
title = {On the convergence theorems of an implicit iteration process for asymptotically quasi I-nonexpansive mappings},
journal = {Hacettepe Journal of Mathematics and Statistics},
year = {2013},
volume = {42},
number = {6},
pages = {617--626},
issn = {1303-5010},
url = {https://akademik.atauni.edu.tr/yayinlar/72802-on-the-convergence-theorems-of-an-implicit-iteration-process-for-asymptotically}
}